MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: hysterectomie.Event description: complaint 1 of 2: (b)(4).Complaint 2 of 2: (b)(4).Issue with 2 x fine fusion during the same surgical procedure.Devices used as usual by the same surgeon.The third fine fusion devices replacing the 2 defect ones worked normally.When the doctor wanted to cauterize, nothing happened.No heat, no cauterization and apparently no error signal on the generator.Devices replaced by a third one during the same intervention.And surgeon was able to perform his surgery.Additional information received by applied medical rep via email on 9nov2023: date of event: (b)(6) 2023.Hemorrhoids were being grasped when the incident occurred.The problem occurred in the first minute.They heard the activation and end tone, but coagulation was not occurring, so we had to change the indicator.No thermal effects visible at the site.Type of intervention: device replacement patient status: no clinical impact to the patient.
 
Additional Manufacturer Narrative
The event unit is not anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Procedure performed: hysterectomie.Event description: complaint 1 of 2: (b)(4).Complaint 2 of 2: (b)(4).Issue with 2 x fine fusion during the same surgical procedure.Devices used as usual by the same surgeon.The third fine fusion devices replacing the 2 defect ones worked normally.When the doctor wanted to cauterize, nothing happened.No heat, no cauterization and apparently no error signal on the generator.Devices replaced by a third one during the same intervention.And surgeon was able to perform his surgery.Additional information received by applied medical rep via email on 09nov2023: date of event: 20.09.23 hemorrhoids were being grasped when the incident occurred.The problem occurred in the first minute.They heard the activation and end tone, but coagulation was not occurring, so we had to change the indicator.No thermal effects visible at the site.Type of intervention: device replacement.Patient status: no clinical impact to the patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.

Brand Name
EB230, VOYANT FINE FUSION, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18178797
Report Number2027111-2023-00766
Device Sequence Number12735078
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240(17)260117(30)01(10)1479802
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model NumberEB230
Device Catalogue Number101476431
Device Lot Number1479802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown